# SDR AALA20020012

- Difficulty date: December 12, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CUSP STATION 713 HOLE IN CUSP.  INSTALLED DOUBLER PER SRM 53-01 FIG 4 SHEET 3.  (M)
